# SDR 20000601SH008

- Difficulty date: June 1, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N86DD
- Make and model: Beech B200
- Aircraft serial: BB1171
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Tail
- Part time: 6,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 93-25-07 IAW SD 2472.  NR 10 STRINGER ON THE LEFT SIDE WAS FOUND CRACKED.  TOTAL LANDINGS: 7,189.  (X)
